# SDR SWAA2022092246382

- Difficulty date: August 25, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 142NW
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. PANEL 142NW CRACKED / [01] PREPARED FOR REPAIR PANEL 142 NW ;AS PER B737 AMM. 25-52-01-300-805;[02] VERIFIED STEP1. OK TO INSTALL REPAIR;[03] REPAIRED PANEI142 NWQ;AS PER B737 AAM 25-52-01-300-805 MATERIAL USED PO. 1783720 AND PO.1690463;[04] VERIFIED STEP 3.
